On functions bounded by Karamata functions
(2019) In Journal of Mathematical Sciences 237(5). p.621-630
Please use this url to cite or link to this publication:
https://lup.lub.lu.se/record/b473e52d-a399-423b-8c5c-08ea12f4b665
- author
- Cadena, Meitner ; Kratz, Marie LU and Omey, Edward
- publishing date
- 2019
- type
- Contribution to journal
- publication status
- published
- subject
- in
- Journal of Mathematical Sciences
- volume
- 237
- issue
- 5
- pages
- 621 - 630
- publisher
- Springer
- external identifiers
-
- scopus:85061718451
- ISSN
- 1573-8795
- DOI
- 10.1007/s10958-019-04187-z
- language
- English
- LU publication?
- no
- id
- b473e52d-a399-423b-8c5c-08ea12f4b665
- date added to LUP
- 2019-12-26 16:23:12
- date last changed
- 2025-10-14 09:35:06
@article{b473e52d-a399-423b-8c5c-08ea12f4b665,
author = {{Cadena, Meitner and Kratz, Marie and Omey, Edward}},
issn = {{1573-8795}},
language = {{eng}},
number = {{5}},
pages = {{621--630}},
publisher = {{Springer}},
series = {{Journal of Mathematical Sciences}},
title = {{On functions bounded by Karamata functions}},
url = {{http://dx.doi.org/10.1007/s10958-019-04187-z}},
doi = {{10.1007/s10958-019-04187-z}},
volume = {{237}},
year = {{2019}},
}